MathSciNet Relay Station
MathSciNet bibliographic data
MR1105432 58E15 (35Q40 81T13)
Wang, Ronggang The existence of Chern-Simons vortices. Comm. Math. Phys. 137 (1991), no. 3, 587–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement